# SDR CALA2023030900648

- Difficulty date: March 6, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 98,341 hours, 18,237 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 148W13112
- Condition: Cracked
- Location: Str 6l & 7l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - EA5300-01986 REV A OP001 AD 2008-16-12 LH FX STA 2195.75 1EA FASTENER HOLE FOUND CRACKED BETWEEN STR 6L AND STR 7L AS MARKED. ACCOMPLISH REPAIR PER OP01 STEP 6.0. TRANSFER REF NON - ROUTINE WO.1481165 AND ORIG BY V924733 LH FUSELAGE STA 2195.75 BETWEEN STR-6L AND STR-7L CRACKED SKIN TRIMMED OUT AS PER EA5300-01986 REV A OP001 STEP-6.0. WORK ACCOMPLISHED BY MECHANIC V893003 INSPECTED BY V898550. RII APPROVED BY HX139007
